Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 46, NWS State College, PA

May 21, 2004Cambria County, Somerset County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at May 21, 2004, 6:29 AM EDT for Cambria County, Somerset County, Pennsylvania. It was in force for 61 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2004, 6:29 AM EDT (10:29 UTC)
Expired
May 21, 2004, 7:30 AM EDT
In force
61 min
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

Counties Cambria County, PA, Somerset County, PA

The radar

The State College radar (KCCX), 113 km from the middle of the area, began a volume at 10:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 7:08 AM EDTTSTM WND DMGJohnstown, PANUMEROUS TREES BLOWN DOWN COUNTY-WIDE BY SQUALL LINE
May 21, 7:10 AM EDTTSTM WND DMGSomerset, PACORRECTED TO SOMERSET PA...15 TO 20 REPORTS OF TREES BLOWN DOWN COUNTY-WIDE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 10.5 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2004-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1205 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2004-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1205 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1103 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
267 m²/s²
Significant tornado parameter
0.9
Supercell composite
7.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

358 
WUUS51 KCTP 211029
SVRCTP
PAC021-111-211130-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
626 AM EDT FRI MAY 21 2004

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOMERSET COUNTY IN SOUTH CENTRAL PENNSYLVANIA
  CAMBRIA COUNTY IN CENTRAL PENNSYLVANIA

* UNTIL 730 AM EDT

* AT 626 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS FROM 14 MILES WEST OF BARNESBORO TO 15
  MILES WEST OF SEVEN SPRINGS RESORT...MOVING SOUTHEAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SPANGLER AND BARNESBORO AROUND 635 AM EDT...
  HASTINGS AROUND 640 AM EDT...
  PATTON AND WESTMONT AROUND 645 AM EDT...
  SOUTH FORK AND SOMERSET AROUND 650 AM EDT...
  WINDBER AND SIDMAN AROUND 655 AM EDT...
  LILLY AND GALLITZIN AROUND 700 AM EDT...

THE MAIN THREAT FROM THIS STORM IS A DAMAGING WIND GUST. EXPECT GUSTS
TO EXCEED 60 MPH. THESE WINDS CAN EASILY KNOCK DOWN TREES AND POWER
LINES...AND CAUSE PROPERTY DAMAGE. LARGE HAIL IS ALSO POSSIBLE. THE
SAFEST PLACE TO BE DURING A SEVERE THUNDERSTORM IS INSIDE A
SUBSTANTIAL SHELTER...AWAY FROM WINDOWS.

THIS IS A DANGEROUS STORM WIND GUSTS FROM THIS SEVERE THUNDERSTORM 
HAVE ALREADY DOWNED TREES ACROSS THE COUNTIES JUST TO THE EAST OF 
PITTSBURGH. IF YOU ARE IN THE PATH OF THIS STORM...MOVE TO A 
SUBSTANTIAL SHELTER NOW

INTENSE RAINFALL IS ALSO LIKELY WITH THIS STORM. THE HEAVY RAIN WILL 
CAUSE WATER TO POND ON AREA ROADS AND REDUCE VISIBILITIES TO NEAR 
ZERO...WHICH WILL MAKE TRAVEL HAZARDOUS. THE RAIN WILL ALSO FILL 
DITCHES AND SMALL STREAMS QUICKLY...AND MAY LEAD TO FLOODING.

INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. STAY INDOORS AWAY
FROM WINDOWS. STAY OFF THE PHONE IF POSSIBLE.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL 
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

LAT...LON 4069 7880 4003 7927 3973 7940 3969 7886
          3986 7880 4060 7848

LAMBERT/DANGELO/LIPTON

$$

&

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:50 AM EDT, 2 hours 39 minutes earlier.

Area forecast discussion, May 21, 3:50 AM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
350 AM EDT FRI MAY 21 2004

.SHORT TERM...

MCS WITH EMDEDDED LEWP HEADING TOWARD EXTREME WESTERN/NW PENN ATTM.
RELATIVELY LOW 1/3/AND 6 HOURLY FLASH FLOOD GUIDANCE OF JUST 1-2
INCHES AND 2-3 HOUR PERIOD OF MDT TO HVY RAIN WITH A FEW
THUNDERSTORMS PROMPTED US TO ISSUE A FLOOD WATCH FOR FLASH
FLOODING ACROSS CAMBRIA AND SOMERSET COUNTIES THROUGH NOON TODAY.

ETA SHOWS THE CURRENT COLD FRONT NEAR THE PA/NY BORDER...SLIDING A
BIT FURTHER SOUTH...REACHING A LINE FROM NEAR KABE TO KUNV AND  KBFD
LATER THIS AFTERNOON AND STALLING OUT. GFS IS FAIRLY SIMILAR (THOUGH
PERHAPS A BIT FURTHER SOUTH) WITH THE FRONTAL LOCATION THIS EVENING.

LLVL MOISTURE AND SOME RECOVERY OF SFC HEATING AS BREAKS DEVELOP IN
THE CLOUD DECK IN THE WAKE OF THE MCS COULD ALLOW SFC BASED LI/S AND
CAPES TO BECOME QUITE IMPRESSIVE THIS AFTERNOON (1000-2000 J/KG WITH
SFC BASED LI/S OF -5 TO -7) TO THE SOUTH OF INTERSTATE 80.

WILL KEEP THE CHC OF TSRA RUNNING THROUGH THIS EVENING BEFORE
DIMINISHING THE POPS AS THE FRONT BEGINS TO PULL BACK TO THE NORTH
AS A WARM FRONT EARLY SATURDAY.

A MUCH WARMER AND MORE HUMID WEEKEND IS ON TAP AS THE QUASI STNRY
LLVL FRONTAL BOUNDARY STAYS JUST TO THE NORTH OF THE PENN/NY BORDER
AND AN INCREASING SW FLOW DEVELOPS AT THE SFC AND ALOFT.

&&

.PRELIMINARY POINT TEMPS/POPS...
HARRISBURG     83  66  88  68 /  50  20  20  20
WILLIAMSPORT   80  63  84  63 /  70  50  20  20
BRADFORD       73  60  77  58 /  70  50  20  20
JOHNSTOWN      73  64  79  62 / 100  30  20  20
ALTOONA        77  64  82  64 /  80  30  20  20
STATE COLLEGE  78  64  83  64 /  80  30  20  20
SELINSGROVE    80  62  88  64 /  50  30  20  20
LANCASTER      83  65  88  66 /  40  20  20  20
YORK           84  64  88  66 /  50  20  20  20
&&

.CTP WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH FOR FLASH FLOODING FOR CAMBRIA AND SOMERSET
COUNTIES (PAZ024-033)

&&

LAMBERT
Hazardous weather outlook, May 21, 6:09 AM EDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
609 AM EDT FRI MAY 21 2004

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-221002-
ADAMS PA-BEDFORD PA-BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA-
COLUMBIA PA-CUMBERLAND PA-DAUPHIN PA-ELK PA-FRANKLIN PA-FULTON PA-
HUNTINGDON PA-JUNIATA PA-LANCASTER PA-LEBANON PA-MCKEAN PA-
MIFFLIN PA-MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA-
NORTHERN LYCOMING PA-NORTHUMBERLAND PA-PERRY PA-POTTER PA-
SCHUYLKILL PA-SNYDER PA-SOMERSET PA-SOUTHERN CENTRE PA-
SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-
UNION PA-WARREN PA-YORK PA-
609 AM EDT FRI MAY 21 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY:

FLOODING DUE TO HEAVY RAIN FROM THUNDERSTORMS THIS MORNING WILL OCCUR
OVER THE WESTERN AND SOUTHERN MOUNTAINS.  THE RAIN WILL FALL AT UP TO
2 INCHES PER HOUR IN SPOTS...AND CREATE FLASH FLOODING.

A COLD FRONT WILL DRIFT SOUTH...AND THEN STALL THIS AFTERNOON ACROSS
CENTRAL AND NORTHWEST PENNSYLVANIA. THE AIR TO THE SOUTH OF THIS
FRONT WILL BECOME VERY WARM AND UNSTABLE...AND ITS INTERACTION WITH
THE FRONT WILL LEAD TO THE DEVELOPMENT OF SCATTERED STRONG TO SEVERE
THUNDERSTORMS DURING THE MID TO LATE AFTERNOON HOURS.  ADDITIONAL
FLOODING IS POSSIBLE AS THESE STORMS WILL BE FORMING OVER THE AREAS
THAT ARE RECEIVING HEAVY RAIN EARLY THIS MORNING.

SOME OF THE STORMS THIS AFTERNOON AND EVENING WILL BE CAPABLE OF
PRODUCING WIND GUSTS UP TO 60 MPH AND LARGE HAIL GREATER THAN PENNY
SIZE IN DIAMETER.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY:

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

SPOTTER CALL TO ACTION STATEMENT...

SPOTTER ACTIVATION IS LIKELY.

In the hours before

Special weather statement, May 21, 1:09 AM EDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
109 AM EDT FRI MAY 21 2004

PAZ006-037-210645-
POTTER-TIOGA-
109 AM EDT FRI MAY 21 2004

...STRONG THUNDERSTORM WITH WILL AFFECT TIOGA AND POTTER COUNTIES
THROUGH 245 AM EDT...

AT 108 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
LEADING EDGE OF AN AREA OF STRONG THUNDERSTORMS LOCATED FROM NEAR
ELKLAND...SOUTH TO KEENEYVILLE AND THEN EXTENDING WEST TO ULYSSES
AND OSWAYO. THE MOST INTENSE STORM WAS JUST TO THE EAST OF KNOXVILLE
AND WILL MOVE TO NEAR KEENEYVILLE AND TIOGA AROUND 125 AM.

THE THUNDERSTORMS WERE MOVING TO THE EAST SOUTHEAST AT 20 MPH. THE

THUNDERSTORMS WILL BE NEAR TIOGA AROUND 115 AM...TIOGA
JUNCTION...LAWRENCEVILLE AROUND 125 AM...MANSFIELD AROUND 130
AM...ROSEVILLE AROUND 140 AM...MILLERTON AROUND 150 AM...GAINES AND
COVINGTON AROUND 155 AM....BLOSSBURG AROUND 230 AM.

VERY HEAVY RAIN OF OVER AND INCH PER HOUR WILL FALL...AND POSSIBLY
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE ALSO POSSIBLE WITH THIS
STORM.

EXPECT INTENSE LIGHTNING FROM THIS AREA OF THUNDERSTORMS. DO NOT
SEEK SHELTER UNDER TREES OR STAY IN THE OPEN WHEN LIGHTNING
THREATENS.

LAMBERT/LIPTON
Special weather statement, May 21, 1:31 AM EDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
131 AM EDT FRI MAY 21 2004

PAZ010-017-210630-
CLEARFIELD-ELK-
131 AM EDT FRI MAY 21 2004

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ELK COUNTY AND
NORTHWESTERN CLEARFIELD COUNTY THROUGH 230 AM EDT...

AT 125 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES WEST OF RIDGWAY...MOVING SOUTHEAST AT 20
MPH. THE THUNDERSTORM WILL BE NEAR BROCKPORT AROUND 200 AM...TREASURE
LAKE AROUND 210 AM AND PENFIELD AROUND 225 AM. THE STRONGEST PART OF
THIS STORMS WILL LIKELY MOVE 6 TO 10 MILES TO THE NORTH AND
NORTHEAST OF DUBOIS DURING THE NEXT HOUR.

VERY HEAVY RAIN WILL FALL...AND POSSIBLY CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES OR STAY IN THE OPEN WHEN LIGHTNING THREATENS.

LAMBERT/LIPTON
Special weather statement, May 21, 2:33 AM EDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
233 AM EDT FRI MAY 21 2004

PAZ017-210730-
CLEARFIELD-
233 AM EDT FRI MAY 21 2004

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CLEARFIELD COUNTY...

AT 228 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF DUBOIS...MOVING EAST
SOUTHEAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR PARKER DAM STATE
PARK AROUND 240 AM...LECONTES MILLS AROUND 305 AM AND KARTHAUS
AROUND 320 AM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

VERY HEAVY RAIN WILL FALL...AND POSSIBLY CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

IN ADDITION...EXPECT FREQUENT AND INTENSE CLOUD TO GROUND LIGHTNING
FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES OR STAY IN THE OPEN
WHEN LIGHTNING THREATENS.

KL
Special weather statement, May 21, 3:16 AM EDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
316 AM EDT FRI MAY 21 2004

PAZ004-005-210815-
MCKEAN-WARREN-
316 AM EDT FRI MAY 21 2004

...A STRONG THUNDERSTORM WILL AFFECT MCKEAN AND WARREN COUNTIES
THROUGH 415 AM EDT...

AT 308 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR THE TOWN OF SUGAR GROVE IN NORTHWEST WARREN
COUNTY. THE STORM WAS MOVING TO THE EAST SOUTHEAST AT 20 MPH. THE
THUNDERSTORM WILL BE NEAR YOUNGSVILLE AROUND 325 AM...RUSSELL AROUND
345 AM...WARREN...CHAPMAN STATE PARK AROUND 350
AM...GERMANY...CLARENDON AROUND 400 AM AND KINZUA DAM AROUND 405 AM.

VERY HEAVY RAIN WILL FALL...AND POSSIBLY CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES OR STAY IN THE OPEN WHEN LIGHTNING THREATENS.

LAMBERT/LIPTON
Special weather statement, May 21, 4:32 AM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
432 AM EDT FRI MAY 21 2004

PAZ005-010-210930-
ELK-MCKEAN-
432 AM EDT FRI MAY 21 2004

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MCKEAN COUNTY AND
ELK COUNTY THROUGH 530 AM...

AT 424 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF KANE...MOVING SOUTHEAST AT 30
MPH. THE THUNDERSTORM WILL BE NEAR WILCOX AROUND 450 AM...JOHNSONBURG
AROUND 455 AM...EAST BRANCH DAM...RIDGWAY AROUND 500 AM AND ST. MARYS
AROUND 510 AM.

BRIEF...VERY HEAVY RAIN WILL FALL...AND POSSIBLY CAUSE WATER TO POND
ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE ALSO POSSIBLE WITH THIS STORM.

EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS
STORM. DO NOT SEEK SHELTER UNDER TREES OR STAY IN THE OPEN WHEN
LIGHTNING THREATENS.

LAMBERT
Special weather statement, May 21, 5:55 AM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
555 AM EDT FRI MAY 21 2004

PAZ004-010-017>019-024>028-033>036-056-063>065-211954-
ADAMS PA-BEDFORD PA-BLAIR PA-CAMBRIA PA-CLEARFIELD PA-CUMBERLAND PA-
ELK PA-FRANKLIN PA-FULTON PA-HUNTINGDON PA-JUNIATA PA-MIFFLIN PA-
NORTHERN CENTRE PA-PERRY PA-SOMERSET PA-SOUTHERN CENTRE PA-WARREN PA-
YORK PA-
555 AM EDT FRI MAY 21 2004

...SEVERE WEATHER OUTLOOK...

A COLD FRONT WILL DRIFT SOUTH...AND THEN STALL THIS AFTERNOON ACROSS
CENTRAL AND NORTHWEST PENNSYLVANIA. THE AIR TO THE SOUTH OF THIS
FRONT WILL BECOME VERY WARM AND UNSTABLE...AND ITS INTERACTION WITH
THE FRONT WILL LEAD TO THE DEVELOPMENT OF SCATTERED STRONG TO SEVERE
THUNDERSTORMS DURING THE MID TO LATE AFTERNOON HOURS.

THE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 60 MPH AND
LARGE HAIL GREATER THAN PENNY SIZE IN DIAMETER.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT...
WWW.NWS.NOAA.GOV/ER/CTP

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 10:51 PM EDTSevere Thunderstorm WarningCTPClearfield54 min
May 20, 11:18 PM EDTSevere Thunderstorm WarningCTPWarren72 min
May 20, 11:48 PM EDTFlash Flood WarningCTPClearfield6 hr
May 21, 4:54 AM EDTFlash Flood WarningCTPClearfield4 hr
May 21, 5:19 AM EDTFlash Flood WarningCTPWarren4 hr
May 21, 6:31 AM EDTFlash Flood WarningCTPBlair4 hr
May 21, 7:11 AM EDTSevere Thunderstorm WarningCTPBedford, Blair49 min
May 21, 6:55 PM EDTSevere Thunderstorm WarningCTPCambria, Clearfield, Somerset80 min
May 21, 7:30 PM EDTSevere Thunderstorm WarningCTPBedford, Blair60 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.